# SDR R61A201801260073

- Difficulty date: January 26, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 21,386 hours, 14,997 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Rest
- Part number: 17066804403
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION WAS FOUND ON THE FWD DOOR CENTER LOWER SEAL DEPRESSOR.  REMOVED AND REPLACED THE FWD CARGO SEAL REST IAW SRM 51-40-02, AND 51-41-00
